# SDR SWAA2021091406931

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANS ANGLEL HAS CORROSION STA 727D THRU 727E ; / [01] REMOVED CORROSION; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. FABRICATED REPAIR SECTION PER SRM 53-00-53-2R-5.; [02] FABRICATED AND INSTALLED TRANSITION ANGLE REPAIR SECTION FROM STA. 727B+12 TO 767 RBL 20 PER SRM 53-00-53-2R-5.; [03] C/W INSPECTION FABRICATED AND INSTALLED TRANSITION ANGLE REPAIR SECTION FROM STA. 727B+12 TO 767 RBL 20 PER SRM 53-00-53-2R-5.
